| Model Number |
1002717 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/23/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the customer ¿receives error when she inserts cartridge.Sometimes pt will have to waste insulin and cartridges since pump cannot read it¿.Customer declined follow up from tandem technical support.There was no reported adverse impact to the customer.No additional information was provided.